# SDR AALA201808279040

- Difficulty date: August 6, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281520200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA,  FLOOR SUPPORT Y765, FRAMES 12 - 24 CORRODED.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
